“Mohammad Masjed-Jamei”

Tel:  (+98)(21)23064336

IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2009 - 2011 )

Non IPM Affiliations

Assistant Professor of K.N. Toosi University of Technology

Related Papers

1. M. Masjed-Jamei
Inequalities for two specific classes of functions using Chebyshev functional
Filomat 25 (2011), 153-163  [abstract]
2. M. Masjed-Jamei (Joint with W. Koepf)
Two classes of special functions using Fourier transforms of generalized ultraspherical and generalized Hermite polynomials
Proc. Amer. Math. Soc. (Accepted) [abstract]
3. M. Masjed-jamei (Joint with S. S. Dragomir)
A new generalization of the Ostrowski inequality and applications
Filomat 25 (2011), 115-123  [abstract]
4. M. Masjed-Jamei (Joint with G. V. Milovanovic, and M. A. Jafari)
Explicit forms of weighted quadrature rules with geometric nodes
Mathematical and Computer Modeling 53 (2011), 1133-1139  [abstract]
5. M. Masjed-Jamei (Joint with W. Koepf)
On incomplete symmetric orthogonal polynomials of Jacobi type
Integral Transforms and Special Functions 21 (2010), 655?662  [abstract]
6. M. Masjed-Jamei (Joint with H. M. Srivastava)
Application of a new integral expansion for solving a class of functional equations
Appl. Math. Lett. 23 (2010), 421-425  [abstract]
scroll left or right